Please cite this article as follows: Kas MJH, Kaye WH, Foulds Mathes W, Bulik CM. 2009. Interspecies Genetics of Eating Disorder Traits. Am J Med Genet Part B 150B:318–327.
Interspecies genetics of eating disorder traits†
Article first published online: 21 JUL 2008
Copyright © 2008 Wiley-Liss, Inc.
American Journal of Medical Genetics Part B: Neuropsychiatric Genetics
Volume 150B, Issue 3, pages 318–327, 5 April 2009
How to Cite
Kas, M. J.H., Kaye, W. H., Foulds Mathes, W. and Bulik, C. M. (2009), Interspecies genetics of eating disorder traits. Am. J. Med. Genet., 150B: 318–327. doi: 10.1002/ajmg.b.30832
- Issue published online: 17 MAR 2009
- Article first published online: 21 JUL 2008
- Manuscript Accepted: 10 JUN 2008
- Manuscript Received: 1 APR 2008
- The Netherlands Organization for Scientific Research (NWO). Grant Number: 91786327
- National Institute of Health. Grant Number: T32MH076694
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!